Doctor insights on:
Staph Birth Over
Mild-moderate acne on forehead/chin/sometimes cheeks. Birth control not helping but want to take. Doxycycline caused yeast infection. Other methods?
This is an infection caused by Staphylococcus aureus - and it often is quite dangerous because the organism, the 'germ' has alot of virulence to it... it's very nasty in other words. You can see an ID doc to find out more about Staph infections, since they are experts in diagnosing and treating ...Read more
My 10 month son has been getting staph infections on the diaper/groin area since birth. Any way to irradiate it?
Immune workup: Repeated staph infections may be due to an immune deficiency. Some of the cells involved in fighting infection may carry a defect that makes him more prone to staph. I would suggest speaking with you pediatrician about this possibility. Some of the conditions include cgd. Prmg pediatric resp fax 858 259 9689 for review of records and ?S i hope that this helps. ...Read moreSee 2 more doctor answers
Flucloxacillin: "Oral contraceptives (You will need to use extra contraceptive precautions such as a condom)" See: http://xpil.medicines.org.uk/ViewPil.aspx?DocID=23226 ...Read more
16-yo boy itchy all over, small white/pink bumps appearing on skin. Lives in tropical Mex w/ teen athletes. Took antibiotcs 2 wks ago for staph boils?
R/O CELLULITIS: Cellulitis is a superficial skin infection that can be caused after an abrasion or rupture of a boil . Keep the area clean and apply topical antibiotics. Seek prompt evaluation for potential need of oral antibiotics/X-ray /labs. F/U with your doctor if symptoms persist or worsen, oral antibiotics may be needed.GET THE AREA CULTURED TO EVALUATE GOR MRSA. ...Read more
Can birth control pills cause yeast infections? I switched pills in march, and I've been having infections every couple months
Not directly: True yeast infections are caused by overproduction of Candida albicans in mucosal surfaces such as in the mouth and the vagina. If you are having an unusual discharge that is recurrent, it is important to have this tested by a physician to ensure proper treatment is prescribed. It may be necessary that your partner(s) be treated as well as you to prevent reinfection. ...Read more
Our 14 month old has yeast infection. We are using lotrimin (clotrimazole) and triple paste and changing diaper frequently. The back iscleared now. Any other tips?
Yeast infection: It's possible that the yeast infection is also present in the mouth. Not treating it will cause recurrent yeast infection i n the diaper area. Wash your toddler's hands frequently after crawling on the floor. Make sure nobody's fingers are inserted to his mouth. Wash/sterilize binkies/pacifiers daily (including bottle nipples). ...Read moreSee 2 more doctor answers
My boyfriend has recurrent boils & eczema. Currently using triamcin ung which helps eczema some. What can b done about boils? Also takes bactrim (sulfamethoxazole and trimethoprim).
He should: He should use hibiclens soap and try bleach bath (1/2 cup in full tub of water). Bleach bathshould be ddone 2 to 3 times a day. ...Read more
Will I get a yeast infection taking doxycycline, prednisone and birth control pills all at the same time?
Birth control: Should not so long as they are similar and taken the same way. ...Read more
Likely not: This is probably highly unlikely.Get a more detailed answer ›
9 mth old baby persistent yeast like infection nystatin and OTC meds ineffective over 1 mth. spreading outside the diaper up and outward?
May need oral meds: Sounds like a severe diaper rash. A couple of things to consider: not all diaper rashes are yeast, some are irritant or allergic, or even other infections. These would need to be treated differently. But even if it is yeast, some infections need oral fluconazole, a short course to improve. Ask your doctor, dermatologist, or an infectious disease specialist regarding diagnosis and treatment. ...Read more
If a girl has acne and takes 6 months of birth control pills, does that cure acne or will the acne come back after she stops the pills?
No : Prescription only.Get a more detailed answer ›
They can ; risk: Yeast infections are due to a fungus called candida which is normally found in the vagina. However, if there is a lack of healthy vaginal bacteria it can lead to overgrowth of yeast. Some causes of overgrowth: antibiotics, ^ estrogen (pregnancy or some birth control pills), malfunctioning immune system, diabetes mellitus as well as friction against vaginal tissues (intercourse) and douching. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Staph treatment over-the-counter
- Staph infection all over body
- All over body staph bone
- Ask a doctor a question free online
- Birth control and over the counter vitamins
- Father was over 40 at child's birth
- Maternal birth weight over nine or under six pounds
- How do you get rid of a staph infection when it seems to be all over your house?
- Talk to a dermatologist online for free